# SDR DHL97701002

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- Engine: Pwa JT8D7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Boss
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY DECREASED TO ZERO DURING FLIGHT.  LOCATED LEAK, LPS BOSS ON GEARBOX.  REPAIRED DAMAGED BOSS THREADS PER PWA ENGINE MANUAL 72-61-01, LEAK CHECK GOOD.
